Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2023 | Journal Article | LibreCat-ID: 34793
Glöckner, H., & Hilgert, J. (2023). Aspects of control theory on infinite-dimensional Lie groups and G-manifolds. Journal of Differential Equations, 343, 186–232. https://doi.org/10.1016/j.jde.2022.10.001
LibreCat | DOI | arXiv
 

Filters and Search Terms

keyword="46E30"

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed